English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91867 (63%)
造访人次 : 14038099      在线人数 : 79
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/120738


    题名: Recent developments on a singular predator-prey model
    作者: Chen, Yu-Shuo;Guo, Jong-Shenq;Shimojo, Masahiko
    关键词: Predator-prey system;spreading speed;traveling wave;wave speed;minimal speed
    日期: 2021-04
    上传时间: 2021-05-05 12:13:17 (UTC+8)
    出版者: American Institute of Mathematical Sciences (A I M S Press)
    摘要: This work is concerned with the dynamical behaviors of a singular predator-prey model. We first review some well-known results obtained recently. Then we give some new results on the spreading speed of the predator, the existence vs non-existence of traveling waves connecting the predator-free state to the co-existence state, and the existence vs non-existence of spatially periodic traveling waves to this singular predator-prey system.
    關聯: Discrete and Continuous Dynamical Systems-Series B 26(4), p.1811-1825
    DOI: 10.3934/dcdsb.2020040
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML5检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈